# SDR UHLA2013090800477

- Difficulty date: September 8, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N868RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000131
- Aircraft time: 17,634 hours, 13,719 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR PRESSURE OBSERVED OUT OF NORMAL RANGE.  SERVICED R1 DOOR ASSIST BOTTLE IAW AMM 52-11-51 TO 2200PSI.
